Graphs and Combinatorics

, Volume 10, Issue 1, pp 67–73 | Cite as

Hamilton cycles in cubic (m, n)-metacirculant graphs withm divisible by 4

  • Ngo Dac Tan
Original Papers


It is shown that every connected cubic (m, n)-metacirculant graph withm divisible by 4 has a Hamilton cycle.


Hamilton Cycle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Alspach, B., Parsons, T.D.: A construction for vertex-transitive graphs. Canad. J. Math.34, 307–318 (1982)Google Scholar
  2. 2.
    Alspach, B., Parsons, T.D.: On hamiltonian cycles in metacirculant graphs. Annals of Discrete Math.15, 1–7 (1982)Google Scholar
  3. 3.
    Alspach, B., Durnberger, E., Parsons, T.D.: Hamiltonian cycles in metacirculant graphs with prime cardinality blocks. Annals of Discrete Math.27, 27–34 (1985)Google Scholar
  4. 4.
    Alspach, B., Zhang, C.-Q.: Hamilton cycles in cubic Cayley graphs on dihedral groups. Ars Combin.28, 101–108 (1989)Google Scholar
  5. 5.
    Alspach, B.: Lifting Hamilton cycles of quotient graphs. Discrete Math.78, 25–36 (1989)Google Scholar
  6. 6.
    Ngo Dac Tan: On cubic metacirculant graphs. Acta Math. Vietnamica15 (2), 57–71 (1990)Google Scholar
  7. 7.
    Ngo Dac Tan: Hamilton cycles in cubic (4,n)-metacirculant graphs. Acta Math. Vietnamica17, No 2 (1992)Google Scholar
  8. 8.
    Ngo Dac Tan: Connectedness of cubic metacirculant graphs. Acta Math. Vietnamica (to be published)Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Ngo Dac Tan
    • 1
  1. 1.Institute of MathematicsHanoiVietnam

Personalised recommendations